A simpler proof of regular polygon solutions of the N-body problem

A. Freise, G. Heinzel, K.A. Strain, J. Mizuno, K.D. Skeldon, H. Lück, B. Willke, R. Schilling, A. Rüdiger, W. Winkler, K. Danzmann

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

In this Letter we give simpler proofs of the famous results of Perko-Walter-Elmabsout theorem published in Proc. Amer. Math. Soc. 94 (1985) 301 and Celest. Mech. 41 (1988) 131. (C) 2000 Elsevier Science B.V.
Original languageEnglish
Pages (from-to)156-158
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume277
Issue number3
DOIs
Publication statusPublished - 27 Nov 2000
Externally publishedYes

Fingerprint Dive into the research topics of 'A simpler proof of regular polygon solutions of the N-body problem'. Together they form a unique fingerprint.

Cite this